# SDR ASAA2015081512880

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,377 hours, 8,062 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP.  ACFT GROUNDED. SATCOM CIRCUIT BREAKER P18-2, D14 RESET IAW QRH SATCOM LOCK-UP.
